# SDR SIMA20130508003

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 25,150 hours, 18,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 C CHECK FOUND STRINGER 26 RIGHT CORRODED BETWEEN FS 319.70 AND FS 333.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED STRINGER IAW CRJ 700 STRUCTURAL REPAIR MANUAL 51-42-06, 51-42-20 AND EO CR-53MR-333.  THE AIRCRAFT WAS RETURNED TO SERVICE.
